# SDR USAA2013092300027

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 96,160 hours, 34,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK,  CRACK FOUND ON RT WING NR 9 SLAT COVE PANEL AT APPROX 12 INCHES FROM INBD END LOWER SURFACE AT L/E.  REPLACED RT WING  9 SLAT COVE PANEL IAW DWG 114N4003.
